# SDR UPS96420963

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratches
- Location: Bs 2450-2580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND SIGNS OF TAIL STRIKE BETWEEN BS 2450 TO 2580 LOTS OF DEEP SCRATCHES AND DENTS.  REPAIRED FUSELAGE IAW SRM 53-30-03.
